Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 578539, 7 pages
http://dx.doi.org/10.1155/2015/578539
Research Article

Adaptive Second-Order Synchronization of Two Heterogeneous Nonlinear Coupled Networks

College of Science, North China University of Technology, Beijing 100144, China

Received 12 June 2015; Accepted 16 July 2015

Academic Editor: Michael Z. Q. Chen

Copyright © 2015 Bo Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bo Liu, Shuang Li, and Xuhui Tang, “Adaptive Second-Order Synchronization of Two Heterogeneous Nonlinear Coupled Networks,” Mathematical Problems in Engineering, vol. 2015, Article ID 578539, 7 pages, 2015. https://doi.org/10.1155/2015/578539.